# SDR 2008UALA05557

- Difficulty date: August 31, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 68,486 hours, 11,219 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1518
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM T-CAP CORRODED UNDER STEEL SUBFLOOR AT BS 1518 AT BL 0.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED T-CAP SECTION.  FABRICATED AND INSTALLED A NEW T-CHORD, SPLICE ANGLES & SPLICE STRAPS.
